cough-cold-icon
Abnormal sweating and high temper
Hello, my father age 59, is diabetic. His sugar levels are generally high. He is on one medication, isryl-m2, one tablet per day early morning. From few months, he is suffering from abnormal sweating throughout the day. We are also seeing change in his behaviour. He gets angry at the smallest thing happening. He has generally been very short tempered, since his younger days, but it's been very strong since past days.
30 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

How are his sugars? Symptoms could be because of high or low sugars. Need further evaluation
Next Steps
Get HBA1C tested. Get online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +177
Consult with a doctor
Online now
Need detailed history and evaluation
Next Steps
take online consultation for treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
How much sugars? May require insulin
Health Tips
do yoga that too ur father mentally prepared
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.